Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!

  

Ask a Question
  
  • Email Email
  • Glossary Glossary


Please browse or search our archive before asking a question.

Recent Answers
Strange input codeMay 28, 2015
Tivicay dosingMay 28, 2015
VRDL or TPHAMay 27, 2015
Forgot to brush teeth while on pepMay 27, 2015
Can tribuss treatment be taken anytime at night?May 27, 2015
Hep B vaccine and swollen nodesMay 26, 2015
vaccines to be hadMay 25, 2015
Should I be less worry while taking pre?May 25, 2015
evipleraMay 25, 2015
Antiretroviral thratment + aspirin protect? May 25, 2015
Symptoms during PEP regimeMay 25, 2015
relationship of AIDS with Harpes ZosterMay 25, 2015
Discussing your status with your teenager.May 25, 2015
Pep treatmentMay 25, 2015
cd4 and HIVMay 25, 2015
Accidentally took 2 compleraMay 25, 2015
TAF-TruvadaMay 23, 2015
buying medicineMay 23, 2015
Enough of a risk to use PEPMay 23, 2015
Switching meds!May 23, 2015
Sustiva/EDMay 21, 2015
Please hiv meds question quite essentialMay 21, 2015
2nd Line Meds Yes or No May 21, 2015
chronic pancreatitis and estrogenMay 20, 2015
InformationMay 20, 2015
MariMay 20, 2015
SEX PROBLEMMay 20, 2015
PEPMay 19, 2015
10 Words or LessMay 19, 2015
Was 5 days of PEP long enough? May 19, 2015
DolutegravirMay 19, 2015
Immune boosterMay 19, 2015
Afraid my VL went up!!May 19, 2015
getting infected by one time encounter May 19, 2015
On Pep is it enough?May 19, 2015
PEP really works.....May 19, 2015
Started PEPMay 19, 2015
Should I be taking PEP?May 18, 2015
HealthMay 18, 2015
Triumeq INDIAMay 18, 2015
pravastatin 20mg and Viral LoadMay 18, 2015
missing 2 travada pillsMay 15, 2015
Truvada as PrEP causing itching?May 15, 2015
HIV specialist in Cancun areaMay 15, 2015
non reactive to 1:1May 15, 2015
Switching from atrippla to Edurant and TruvedaMay 15, 2015
do I need PEP again?May 14, 2015
2 DosesMay 14, 2015
Worried sick to get my son testedMay 14, 2015
Going 25 to 30 days without taking your HIV meds.May 14, 2015
have been taking Aluvia (Lopinavir 200mg & Ritonavir 50 mg) and Lamivudine 150mg & Zidovudine 300mg...May 14, 2015
Atripla with foodMay 14, 2015
AdherenceMay 13, 2015
Psylocybin Mushrooms and Protease InhibitorsMay 13, 2015
Please advise Mr Dr Young May 13, 2015
70th Days ARV with nauseous side effect did not residesMay 13, 2015
new arvs really have less side effectsMay 13, 2015
Late DoseMay 13, 2015
Prescribed Atripla for PEPMay 13, 2015
FEVER AFTER TAKING RIFAFOUR e275, ATRIPLAMay 12, 2015

Answers by Category




  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS

 
Advertisement





Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement